MAUDE Adverse Event Report: ENDOLOGIX AFX; VELA INFRARENAL

ENDOLOGIX AFX; VELA INFRARENAL
Model Number A25-25/C95 V
Medical Device Problem Code Deformation Due to Compressive Stress (2889)
Health Effect - Clinical Code Stenosis (2263)
Date of Event 12/16/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The reported adverse event/incident was investigated in alignment with endologix operating procedures and work instructions.An evaluation of the manufacturing record was completed.A review of the part number/lot number combination needed for device identification shows the device to have been properly manufactured and released in accordance with the device master record.An evaluation of the device could not be completed.The device was not returned to endologix for evaluation because it remains implanted.A clinical evaluation of the adverse event/incident was completed.An examination of medical records and/or medical imaging received by endologix shows that the buckled stent with stenosis and additional endovascular procedure complaints are unconfirmed.This is not consistent with the reported adverse event/incident.The patient was readmitted on january 6 and discharged home on january 10 with diagnoses of sepsis and left upper lobe pneumonia.The sepsis and pneumonia were discovered during review of the discharge summary dated 10 january 2026.This was determined to be a non¿device-related infection on nuclear medical white blood cell imaging; however, it is unclear whether this represents a procedure-related complication.The clinical assessment also determined that there was evidence to reasonably suggest readmission with sepsis (infection) and left upper lobe pneumonia occurred that was not included in the event as reported.Device, user, procedure or anatomy relatedness of complaint could not be determined.Procedure related harms could not be determined.The final patient status was reported as home from the hospital.No additional investigation of this reported adverse event/incident is planned.However, should additional information relevant to the investigation outcome become available, a follow-up report will be submitted.Endologix will continue to monitor this and similar adverse events/incidents.
 
Additional Manufacturer Narrative
The device involved in this event will not be returned for evaluation as it remains implanted in the patient.Available patient medical records and imaging studies have been received for evaluation by a clinical specialist.If additional information pertinent to the incident is obtained, a follow-up report will be submitted.
 
Event or Problem Description
The patient was treated for an abdominal aortic aneurysm (aaa) with implant of an afx2 bifurcated stent graft, an afx vela suprarenal, an afx vela suprarenal and two ovation ix iliac limbs on (b)(6) 2025.The following day a follow-up computed tomography angiography (cta) showed that the vela infrarenal was bent over from the angle in the patient¿s neck and causing a stenosis.Intervention occurred on (b)(6) 2025 with implantation of vela infrarenal and vela suprarenal.Stenosis was fixed and patient is out of he hospital.

Brand Name
AFX
Common Device Name
VELA INFRARENAL
Manufacturer (Section D)
ENDOLOGIX
2 musick
irvine CA 92618
Manufacturer (Section G)
ENDOLOGIX
2 musick
,
irvine CA 92618
Manufacturer Contact
gary kirchgater
2 musick
,
irvine, CA 92618
8009832284
MDR Report Key24030667
Report Number3011063223-2026-00003
Device Sequence Number8969585
Product Code MIH
UDI-Device Identifier00818009013507
UDI-Public(01)00818009013507(17)270925
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
PMA/510(K) Number
P040002
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Health Professional,Company Representative
Initial Reporter Occupation Physician
Remedial Action Other
Type of Report Initial,Followup
Report Date (Section B) 12/16/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberA25-25/C95 V
Device Lot Number2848314002
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 12/16/2025
Supplement Date Received by Manufacturer01/26/2026
Initial Report FDA Received Date01/09/2026
Supplement Report FDA Received Date02/19/2026
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured10/22/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
AFX VELA SUPRARENAL, LOT#: 2876789009.; AFX2 BIFURCATED STENT GRAFT, LOT#: 2880207001.; OVATION IX ILIAC LIMB, LOT#: FS030824-31.; OVATION IX ILIAC LIMB, LOT#: FS092325-25.
Outcome Attributed to Adverse Event Required Intervention;
Patient Age52 YR
Patient SexMale